# SDR DALA2022082305678

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 133,063 hours, 19,080 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 CORROSION FOUND ON THE SEAT TRACK AT RBL88, 4 INCH FWD OF STA1439, CORRECTIVE ACTION: REPLACED THE SEAT TRACK AT STA 1439 RBL88.5 AS PER B767-300 SRM51-40-02 (2373570)
